# SDR LR7A201804241374

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE RT OUTBOARD FLAP AFT CHANNEL CORRODED, 7.8 INCHES FORWARD OF TRAILING EDGE AT BS 161.5 -209.5.  REPAIRED IAW SRM 51-140-19.
